Citation: Anon. "Bouncing Vision: An Experience with Tramadol (exp72610)". Erowid.org. Jul 22, 2018. erowid.org/exp/72610
High dose of Tramadol
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
I took 9 pills (50mg) orally in about 4 hours time, 3 to start, 3 an hour later, and 1 every hour after. I was also smoking weed pretty constantly. When driving I felt perfect, music, friends and not a care in the world... but for some reason when walking the high was almost too much. As I walked it felt like my vision 'bounced' as my feet hit the ground, and when reading about it causing seizures, it definitely made me paranoid. I didn't decide to research it until today in case I found out something I really didn't want to know. It was a very good experience, it is now 1:41 p.m. the next day, and I still feel them from last night. I'm sure the weed helped, but I would of rather just been on the Tramadol because of the high dosage.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.